Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

The Unsolvability of the Gödel Class with Identity

Warren D. Goldfarb
The Journal of Symbolic Logic
Vol. 49, No. 4 (Dec., 1984), pp. 1237-1252
DOI: 10.2307/2274274
Stable URL: http://www.jstor.org/stable/2274274
Page Count: 16
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Unsolvability of the Gödel Class with Identity
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1237
    1237
  • Thumbnail: Page 
1238
    1238
  • Thumbnail: Page 
1239
    1239
  • Thumbnail: Page 
1240
    1240
  • Thumbnail: Page 
1241
    1241
  • Thumbnail: Page 
1242
    1242
  • Thumbnail: Page 
1243
    1243
  • Thumbnail: Page 
1244
    1244
  • Thumbnail: Page 
1245
    1245
  • Thumbnail: Page 
1246
    1246
  • Thumbnail: Page 
1247
    1247
  • Thumbnail: Page 
1248
    1248
  • Thumbnail: Page 
1249
    1249
  • Thumbnail: Page 
1250
    1250
  • Thumbnail: Page 
1251
    1251
  • Thumbnail: Page 
1252
    1252